# SDR UALA2010022600707

- Difficulty date: February 26, 2010
- Submitted: February 26, 2010
- Operation: Air carrier
- Aircraft: N225UA
- Make and model: Boeing 777222
- Aircraft serial: 30554
- Aircraft time: 32,697 hours, 4,035 cycles
- Engine: Pwa PW4090
- System (JASC): 2330 · Entertainment System
- Part: Video Unit
- Part number: 80371003511
- Part serial: 390
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VEP NR 1 TAPE STUCK IN UNIT.  REPLACED VEP, OPS CHK NORMAL.
